MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA CATHETER W/ SHERLOCK 3CG (TPS) STYLET (5F) (TRIPLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA CATHETER W/ SHERLOCK 3CG (TPS) STYLET (5F) (TRIPLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported, leaking at t port connector upon flushing.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of a leaking t-lock assembly was confirmed and the cause was related to component failure.The product returned for evaluation was one 3cg tls stylet.The wire was inserted through the t-lock assembly septum.An attempt to infuse water through t-lock using a 12ml syringe revealed the sample to be patent to infusion; however, a leak was observed in the septum where the wire passed through.Microscopic inspection of the septum revealed gaps on two sides where the wire passed through an incision.Leaking water was observed at those gaps.The complaint of a leaking t-lock assembly was confirmed.The sample was evaluated and this event was determined to be related to a manufacture condition.Bd is working to prevent future occurrences of similar events and values your support and partnership in communicating this event and coordinating the sample return.H3 other text : evaluation findings are in section h11.

Brand Name
POWERPICC PROVENA CATHETER W/ SHERLOCK 3CG (TPS) STYLET (5F) (TRIPLE-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16747011
Report Number3006260740-2023-01337
Device Sequence Number6698040
Product Code LJS
UDI-Device Identifier00801741112720
UDI-Public(01)00801741112720
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1385108D
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown